(54.172.234.236)
Users online: 785    [ij] [ij] [ij] 
Email id
 

Indian Journal of Public Health Research & Development
Year : 2018, Volume : 9, Issue : 11
First page : ( 1170) Last page : ( 1172)
Print ISSN : 0976-0245. Online ISSN : 0976-5506.
Article DOI : 10.5958/0976-5506.2018.01615.7

Exponential spline answer for boundary value problems employing an unsure parameter

Krishna C. Balarama1

1Assistant Professor, Department of Humanities and Sciences, S R Engineering College, Warangal

Online published on 7 December, 2018.

Abstract

The suggested procedure employs period investigation basic principle to handle all the uncertain parameter as well as also the montecarlo Simulations (MCS) have been utilized to confirm that the clear answer and also the truth of the suggested procedure. Additional sensitivity analysis was conducted with different procedures to estimate just how far the remedy is more painful and sensitive for the fluctuations of this perturbation parameter. Numerical results are supplied to reveal that the applicability and efficacy of this suggested system, and it will be ε -uniform convergence of virtually instant order.

Top

Keywords

Singular Perturbation Problem, Exponential Spline, Interval Analysis, Monte Carlo Simulations.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
375,555,412 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.